The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Optimal solution for a linear programming problem
Author(s): 
Pages: 97-99
Year: Issue:  2
Journal: JOURNAL OF NANJING UNIVERSITY OF TECHNOLOGY(NATURAL SCIENCE EDITION)

Keyword:  线性规划全单位模矩阵对偶定理;
Abstract: 讨论系数矩阵A为全单位模矩阵,c、x、b为整数向量的一类线性规划问题,对于任给的原-对偶问题的可行解,得到了关于这类线性规划问题最优解的几个结论.
Related Articles
No related articles found